MAUDE Adverse Event Report: ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT

ZIMMER DENTAL ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE; DENTAL ABUTMENT
Model Number HLA4/5
Medical Device Problem Codes Fracture (1260); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.Pma/510k: k013227, k953101.
 
Event or Problem Description
It was reported that abutment loosened, 7 months after implantation, the patient felt tooth loosening and came to the clinic for re-examination.The abutment loosening was found.The abutment was removed and new abutment was placed.Tooth location # 15.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report b5: describe event or problem d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
It was reported that new information received.Clinician confirmed that the patient went to the dental clinic because of the abutment loosen.After check, the doctor finds the abutment broken.
 
Additional Manufacturer Narrative
One abut hex-lock 4.5mm imp 5.5 flare (hla4/5) with crown and screw was returned for investigation.Visual evaluation of the as returned product identified that abutment fractured at the hex portion.No apparent malfunction with the screw.Functional testing could not be performed for abutment since the product was fractured, but could be performed for screw with in-house mating implant, no issue identified.Pre-existing conditions as noted on the per was type iii (low) bone density.The device was located on tooth site #15 (universal) for approximately 7 months.X-ray and picture images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2019050217).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review by lot number (2019050217) was performed for similar event descriptions and no other complaints identified.Based on the available information, device malfunction (fracture abutment) did occur and the reported event was confirmed.However, other reported event loosening was non-verifiable with the information available.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ABUT HEX-LOCK 4.5MM IMP 5 .5 FLARE
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12450855
Report Number0002023141-2021-02508
Device Sequence Number3536708
Product Code DZE
UDI-Device Identifier00889024015210
UDI-Public(01)00889024015210(17)240507(10)2019050217
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/07/2024
Device Model NumberHLA4/5
Device Catalogue NumberHLA4/5
Device Lot Number2019050217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer10/13/2021
02/04/2022
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/21/2021
02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale